# SDR SWIA201438404

- Difficulty date: June 14, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 29,241 hours, 17,387 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 274
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RT BS 274 COCKPIT FLOORBEAM.  C-CHECK, REPAIRED IAW REO.
